# SDR CA060508004

- Difficulty date: May 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 973811430
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 10,610 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR UP SELECTION WAS COMPLETED, THE CREW HAD A HYD. LIGHT ON THERE CAWS.  RETURNED AND UPON GEAR DOWN SELECTION THE GEAR MOTOR FAILED TO RUN.  GEAR DID A FREE FALL AND LOCKED DOWN.  ONCE IN HANGAR IT WAS NOTED THAT HYDRAULIC CONTROL CB WAS OUT.  CB WAS RESET AND THE DEFECT COULD NOT BE DUPLICATED.  PLEASE NOTE THIS AIRCRAFT HAD BEEN EXPERIENCING HYDRAULIC LIGHTS ON LANDING. (THIS NOTIFIED CREW THE PUMP HAD RUN MORE THAN SIX TIMES IN THE PAST HOUR OF FLIGHT) THIS DEFECT COULD NEVER BE DUPLICATED IN THE HANGAR EITHER.  MAINTENANCE REPLACED THE HYDRAULIC SYSTEM PRESSURE SWITCH AS A PRECAUTIONARY MEASURE AND NEITHER DEFECT HAS SINCE REOCCURRED.
